On a boundary value problem of Riemann–Hilbert type
Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 523-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_3_a11,
author = {L. N. Kuskovskii},
title = {On a boundary value problem of {Riemann{\textendash}Hilbert} type},
journal = {Differencialʹnye uravneni\^a},
pages = {523--532},
year = {1975},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_3_a11/}
}
L. N. Kuskovskii. On a boundary value problem of Riemann–Hilbert type. Differencialʹnye uravneniâ, Tome 11 (1975) no. 3, pp. 523-532. http://geodesic.mathdoc.fr/item/DE_1975_11_3_a11/